MathSciNet Relay Station
MathSciNet bibliographic data
MR464215 (57 #4150) 55A25
Eisner, Julian R. Addendum to: "Knots with infinitely many spanning surfaces'' (Trans. Amer. Math. Soc. 229 (1977), 329–349). Trans. Amer. Math. Soc. 233 (1977), 367–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement